# SDR FJT01018751

- Difficulty date: January 30, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Part number: KPT06P84S
- Location: Eng Compt
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

TBN - FLT 7842 - AIRCRAFT WAS EN-ROUTE FROM TBN TO STL, WHEN THE RIGHT ENGINE STARTED TO HAVE TORQUE AND TEMP FLUCTUATIONS.  NORMAL PROCEDURES WERE FOLLOWED AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT LANDED SAFELY AT STL WITHOUT FURTHER INCIDENTS.  ENGINE GROUND RUNS CONFIRMED THE FLUCTUATING TORQUE AND TEMP.  THE TTL COMPUTER WAS TURNED OFF AND THE ENGINE THEN MAINTAINED A CONSTANT TORQUE AND TEMP.  THE AIRCRAFT WAS FERRIED FROM STL TO MQY WITH THE TTL OFF FOR REPAIR.  ON ARRIVAL AT MQY, SEVERAL ENGINE RUN WERE PERFORMED WAS UNABLE TO DUPLICATE THE FLUCTUATIONS WITH OR WITHOUT THE TTL COMPUTER ON LINE.  FURTHER INSPECTION REVEALED THAT THE CANNON PLUG TO THE TTL VALVE DID NOT HAVE A BACKSHELL INSTALLED THIS EX
